# SDR FDEA202007291712

- Difficulty date: July 29, 2020
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 104,645 hours, 20,918 cycles
- Engine: Pwa PW4462
- Engine time: 10,599 hours, 3,434 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 723809
- Condition: Damaged
- Location: Nr 1
- Part time: 88,540 hours, 17,854 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, E, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE FLIGHT AT FL 360 WE GOT BANG NOISE  SEVERAL TIMES, THEN FELT VIBRATION IN THROTTLE FOR  #1 ENGINE FOLLOWED BY ENGINE #1 OVERTEMP FOR OIL  ABOVE REDLINE. WE FOLLOWED QRH AND SHUTDOWN ENGINE.  #1 SHUTDOWN FINE AND WINDMILLED FOR APPROXIMATELY  40 MIN UNTIL LANDING. DECLARED AND EMERGENCY AND  HAD FIRETRUCK SCAN ENGINE AFTER LANDING WITH NO  PROBLEMS.  COMPLETED #1 ENG INSTALLATION PER W/C 71T0901-PW,  ALL LEAK AND OPS CHECKS NORMAL, MAX POWER ASSURANCE CHECK PASSED PER AMM 71-02-10-5-2.
